EconPapers    
Economics at your fingertips  
 

Existence Theory for -Antiperiodic Boundary Value Problems of Sequential -Fractional Integrodifferential Equations

Ravi P. Agarwal, Bashir Ahmad, Ahmed Alsaedi and Hana Al-Hutami

Abstract and Applied Analysis, 2014, vol. 2014, 1-12

Abstract:

We discuss the existence and uniqueness of solutions for a new class of sequential -fractional integrodifferential equations with -antiperiodic boundary conditions. Our results rely on the standard tools of fixed-point theory such as Krasnoselskii's fixed-point theorem, Leray-Schauder nonlinear alternative, and Banach's contraction principle. An illustrative example is also presented.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/207547.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/207547.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:207547

DOI: 10.1155/2014/207547

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:207547